# SDR IPXA2018042328772

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 457U27013
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2,  FLOORBEAM UPPER SUPPORT FITTING BS 380, RBL 62- 66.   INSTALL A NEW FITTING IAW AMM 20-51-01-912-008, REV 92.
